# SDR COZ2001F00000

- Difficulty date: June 18, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N684AT
- Make and model: Gulstm G1159A
- Aircraft serial: 339
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: Cabin Door
- Part time: 8,355 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ACTUATOR UPPER ATTACH BRACKET BROKEN IN HALF.  BREAKAGE CAUSED HORIZONTAL ATTACHMENT FLANGE TO SHEAR UPWARDS.
